# SDR AALA201511119008

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 46,294 hours, 21,621 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CG5105
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT ELEVATOR UPPER SURFACE SKIN HAS AREA WITH WATER INGRESS, 20" FWD OR THE TE & 99.5" FROM THE INBD END.  REPAIRED IAW SRM 55-21-11-201 PARAGRAPH 5E.
